Transient behaviors of single-server queues with diffusive rates

被引:0
作者
Guodong Pang
Andrey Sarantsev
Yuri Suhov
机构
[1] Rice University,Department of Computational and Applied Mathematics
[2] University of Nevada,Department of Mathematics and Statistics
[3] University of Cambridge,Statistical Laboratory
[4] Pennsylvania State University,Department of Mathematics
来源
Queueing Systems | 2022年 / 100卷
关键词
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:333 / 335
页数:2
相关论文
共 24 条
[1]  
Abate J(1987)Transient behavior of regulated Brownian motion, I: starting at the origin Adv. Appl. Probab. 19 560-598
[2]  
Whitt W(1987)Transient behavior of regulated Brownian motion, II: non-zero initial conditions Adv. Appl. Probab. 19 599-631
[3]  
Abate J(1987)Transient behavior of the Queueing Syst. 2 41-65
[4]  
Whitt W(1988) queue: starting at the origin Adv. Appl. Probab. 20 145-178
[5]  
Abate J(1994)Transient behavior of the Oper. Res. 42 750-764
[6]  
Whitt W(1994) queue via Laplace transforms Ann. Appl. Probab. 4 719-740
[7]  
Abate J(2011)Transient behavior of the Stoch. Syst. 1 146-208
[8]  
Whitt W(2019) workload process Bernoulli 25 3673-3713
[9]  
Abate J(1981)Multidimensional transform inversion with applications to the transient SIAM J. Appl. Math. 41 345-361
[10]  
Whitt W(2020) queue Queueing Syst. 94 357-392